64chris; This is your answer from the drug.com site right here it is rare but it can happen out of all the studies this is the percent of people that had headaches.((( Headache 13 14%)))) So if they continue check with your doctor and see if you can take something to relieve these, It also said that with continued use many stopped having headaches, But if you don't have to put up with them it's worth checking with the doctor and see what you can take with this to control the headaches. Hope that well do it and good luck to you.
- Xgeva Information for Consumers
- Xgeva Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xgeva (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Dec 2011 • 4 answers
Posted 29 Jan 2013 • 1 answer
Posted 26 Apr 2013 • 1 answer
Posted 29 Jul 2013 • 1 answer
Posted 29 Apr 2017 • 1 answer